LMI Approach to Robust Monotonically Convergent Iterative Learning Control for Uncertain Linear Discrete-time Systems

被引:0
|
作者
Li Zhifu [1 ]
Yuan Peng [1 ]
Hu Yueming [1 ]
Guo Qiwei [1 ]
Ma Ge [1 ]
机构
[1] South China Univ Technol, Engn Res Ctr Precis Elect Mfg Equipments, Minist Educ, Coll Automat Sci & Engn, Guangzhou 510640, Guangdong, Peoples R China
关键词
Iterative learning control; uncertain linear systems; quadratic performance; robust control; linear matrix inequality;
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper presents a robust monotonically convergent (RMC) iterative learning control (ILC) design for a class of uncertain linear discrete-time systems with non-zero constant initial error. The learning law under consideration is an anticipatory ILC. Based on a simple quadratic performance function, a sufficient condition for robust monotonic convergence of the proposed learning algorithm is presented in terms of linear matrix inequality (LMI). Finally, a simulation example is given to show the effectiveness of the proposed scheme.
引用
收藏
页码:2889 / 2894
页数:6
相关论文
共 50 条
  • [41] A LMI approach to robust H∞ filtering for discrete-time systems
    Lin, YS
    Qian, JX
    Xue, AK
    Xu, SL
    [J]. CCA 2003: PROCEEDINGS OF 2003 IEEE CONFERENCE ON CONTROL APPLICATIONS, VOLS 1 AND 2, 2003, : 230 - 233
  • [42] New LMI Methods to the Robust Control Of Discrete-time Markov Jump Linear Systems
    Todorov, Marcos G.
    Fragoso, Marcelo D.
    [J]. 2013 IEEE 52ND ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC), 2013, : 4674 - 4679
  • [43] Counterexample to iterative learning control of linear discrete-time multivariable systems
    Kurek, JE
    [J]. AUTOMATICA, 2000, 36 (02) : 327 - 328
  • [44] Iterative learning control for a class of linear discrete-time switched systems
    Bu, Xu-Hui
    Yu, Fa-Shan
    Hou, Zhong-Sheng
    Wang, Fu-Zhong
    [J]. Zidonghua Xuebao/Acta Automatica Sinica, 2013, 39 (09): : 1564 - 1569
  • [45] Robust H∞ switching control of uncertain discrete-time switched systems with interval time varying delay: Lmi optimization approach
    Lien, Chang-Hua
    Chen, Jenq-Der
    Yu, Ker-Wei
    Lee, Chin-Tan
    Chen, Ruey-Shin
    Feng, Hsuan-Ming
    [J]. ICIC Express Letters, Part B: Applications, 2015, 6 (04): : 1159 - 1164
  • [46] Robust formation control of discrete-time multi-agent systems by iterative learning approach
    Liu, Yang
    Jia, Yingmin
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2015, 46 (04) : 625 - 633
  • [47] Robust stability and control of uncertain discrete-time Markov jump linear systems
    de Souza, CE
    [J]. 2005 IEEE INTERNATIONAL CONFERENCE ON CONTROL APPLICATIONS (CCA), VOLS 1AND 2, 2005, : 434 - 439
  • [48] ROBUST-CONTROL DESIGN FOR DISCRETE-TIME LINEAR UNCERTAIN SYSTEMS WITH DELAYED CONTROL
    GYURKOVICS, E
    [J]. IEE PROCEEDINGS-D CONTROL THEORY AND APPLICATIONS, 1993, 140 (06): : 423 - 428
  • [49] A less conservative LMI condition for the robust stability of discrete-time uncertain systems
    Ramos, DCW
    Peres, PLD
    [J]. SYSTEMS & CONTROL LETTERS, 2001, 43 (05) : 371 - 378
  • [50] An LMI approach to stabilization of linear discrete-time periodic systems
    De Souza, CE
    Trofino, A
    [J]. INTERNATIONAL JOURNAL OF CONTROL, 2000, 73 (08) : 696 - 703